# SDR CKSA97286

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws  686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERNAL STA 686.50 AFT STRINGER TO RIB ATTACH POINT DOUBLER IS CRACKED, MARKED M3 LOWER.  REPAIRED IAW BOEING SRM 57-10-5 AND BSB 727-570127 FIGURE 2.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 106867.
